Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

What causes gas in chest when suffering from stomach infection?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 873 Questions
Hi for the past few days whenever i eat i have a gas formation in my chest and that leads to back pain, i vomit a lot and at the same time i get diarrahea sometimes, can u pls explain what is the disease that i am suffering.
Posted Tue, 25 Feb 2014 in General Health
Answered by Dr. Vaddadi Suresh 19 minutes later
Brief Answer: possible food poisoning Detailed Answer: Hi Mrs XXXXXXX welcome to XXXXXXX It seems you have developed acidity due to infection of the gut secondary to possible food poisoning. Any infection in the gut can ferment the food and release excess gas that fills the intestines, leading to bloating and diffuse pain abdomen that can radiate to back also. you need antacids like omeprazole for a few days for that, along with a course of antibiotics. Avoid hot and spicy foods, take cold water sips till you get relieved. You may also need antiemetics like ondancetron tablets for vomitings. Hope this will help. If you have any queries, please post back. All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor